Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 100, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2011, 5:58 PM CDT for Crawford County, Franklin County, Gasconade County, Missouri. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 5:58 PM CDT (22:58 UTC)
- Expired
- Apr 19, 2011, 6:30 PM CDT
- In force
- 32 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO
The radar
The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:03 PM CDT | HAIL 1.75 | 7 S Bland, MO | |
| Apr 19, 6:13 PM CDT | HAIL 2 | Rosebud, MO | |
| Apr 19, 6:19 PM CDT | HAIL 1 | 2 W Leslie, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2616 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 583 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
310
WUUS53 KLSX 192258
SVRLSX
MOC055-071-073-192330-
/O.NEW.KLSX.SV.W.0100.110419T2258Z-110419T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 630 PM CDT
* AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES NORTH OF I-44 NEAR MILE MARKER 190...OR
13 MILES NORTH OF ROLLA...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
OWENSVILLE...BOURBON...SULLIVAN...BLAND...ROSEBUD...DRAKE...
GERALD...CANAAN...OAK HILL...JAPAN AND ST. CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3842 9165 3858 9136 3818 9112 3803 9153
3805 9154 3815 9153 3815 9165 3816 9166
TIME...MOT...LOC 2258Z 228DEG 50KT 3816 9165
WIND...HAIL <50MPH 1.75IN
$$
GLASS2 follow-up statements
712
WWUS53 KLSX 192306
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT TUE APR 19 2011
MOC055-071-073-192330-
/O.CON.KLSX.SV.W.0100.000000T0000Z-110419T2330Z/
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
606 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE...
SOUTHWESTERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL 630 PM
CDT...
AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF BLAND...OR 12 MILES SOUTHWEST OF OWENSVILLE...MOVING
NORTHEAST AT 55 MPH. ANOTHER SEVERE STORM WITH GOLF BALL SIZE HAIL
WAS LOCATED JUST SOUTHWEST OF ROSEBUD...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
OWENSVILLE...BOURBON...SULLIVAN...ROSEBUD...DRAKE...GERALD...
CANAAN...OAK HILL...JAPAN AND ST. CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3842 9165 3858 9136 3818 9112 3803 9153
3805 9154 3815 9153 3815 9165 3816 9166
TIME...MOT...LOC 2306Z 228DEG 50KT 3823 9154
WIND...HAIL 60MPH 1.75IN
$$
GLASS185
WWUS53 KLSX 192318
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
618 PM CDT TUE APR 19 2011
MOC055-192328-
/O.CAN.KLSX.SV.W.0100.000000T0000Z-110419T2330Z/
CRAWFORD MO-
618 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3858 9136 3825 9125 3821 9154 3821 9163
3842 9165
TIME...MOT...LOC 2318Z 228DEG 50KT 3835 9142
$$
MOC071-073-192330-
/O.CON.KLSX.SV.W.0100.000000T0000Z-110419T2330Z/
FRANKLIN MO-GASCONADE MO-
618 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
WEST CENTRAL FRANKLIN COUNTIES UNTIL 630 PM CDT...
AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OWENSVILLE...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
ROSEBUD...DRAKE AND GERALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3858 9136 3825 9125 3821 9154 3821 9163
3842 9165
TIME...MOT...LOC 2318Z 228DEG 50KT 3835 9142
WIND...HAIL 60MPH 1.75IN
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:42 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Apr 19, 12:42 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1242 PM CDT TUE APR 19 2011 .DISCUSSION... /1140 AM CDT TUE APR 19 2011/ ...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON/EVENING... ATMOSPHERE BECOMING VERY UNSTABLE ALONG AND SOUTH OF THE WARM FRONT WITH SURFACE BASED CAPE APPROACHING 3000 J/KG. STOUT CAP CENTERED AROUND 850MB HAS KEPT CONVECTION FROM FIRING THUS FAR. WARM FRONT SLOWLY LIFTING NORTH WITH SULLIVAN JUMPING 11 DEGREES IN THE LAST HOUR WITH FROPA. MEANWHILE...LOW PRESSURE WITH A TRAILING COLD FRONT IS JUST ABOUT TO CROSS THE KANSAS/MISSOURI BORDER. LATEST RUC DEPICTS A LITTLE FASTER ONSET OF CONVECTIVE INITIATION BUT BELIEVE CAP SHOULD HOLD FIRM UNTIL THE SHORTWAVE GETS A LITTLE CLOSER AND PROVIDES LARGE SCALE LIFT. BECOMING INCREASINGLY CONCERNED FOR THE AREA ALONG AND NORTH OF INTERSTATE 70 IN EASTERN MISSOURI AND CENTRAL ILLINOIS WHERE THE WARM FRONT WILL RESIDE WHEN CONVECTIVE INITIATION OCCURS. BACKED WINDS WILL LEAD TO INCREASED STORM RELATIVE HELICITY AND LOCALIZED VORTICITY THAT WILL AID IN TORNADOGENESIS. WOULD NOT BE SURPRISED IF A FEW STRONG TORNADOES OCCURRED ACROSS THIS AREA. INITIAL SUPERCELLULAR STORM MODE WILL TRANSITION INTO ONE OR MORE QUASI-LINEAR CONVECTIVE SYSTEMS AS THE CONVECTION BECOMES ALIGNED AND FORCED BY THE COLD FRONT. ALONG WITH THE THREAT OF TORNADOES...WILL BE VERY LARGE HAIL AND POTENTIALLY WIDESPREAD DAMAGING WINDS. STORMS STILL LOOK TO EXIT THE AREA BY MIDNIGHT...WITH TRANQUIL AND COOLER WEATHER ON WEDNESDAY. ACTIVE PERIOD OF WEATHER WILL SET UP THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND AS A FRONTAL SYSTEM REMAINS ACROSS THE REGION. THIS WILL RESULT IN A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH EPISODES OF SEVERE WEATHER AND FLOODING. CVKING && .AVIATION... /1223 PM CDT TUE APR 19 2011/ A SEVERE THUNDERSTORM OUTBREAK IS EXPECTED THIS AFTERNOON ACROSS PARTS OF MISSOURI AND ILLINOIS. SOME OF THE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A WARM FRONT WAS LOCATED JUST SOUTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI AT TAF ISSUANCE AND WILL CONTINUE LIFTING NWD THIS AFTN...CAUSING WINDS TO TURN SLY AT KCOU/KSUS. WINDS WILL TURN WLY TO NWLY BEHIND A COLD FRONT LATER TONIGHT. CIGS SHOULD FALL TO MVFR AND IFR OVERNIGHT DUE TO MOISTURE TRAPPED IN THE LOWER ATMOSPHERE. CIGS ARE EXPECTED TO RISE SLOWLY TOMORROW MORNING AND BECOME VFR BEYOND THE END OF THE TAF PD. SPECIFICS FOR KSTL...A SEVERE THUNDERSTORM OUTBREAK IS EXPECTED THIS AFTERNOON ACROSS PARTS OF MISSOURI AND ILLINOIS. SOME OF THE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A WARM FRONT WAS LOCATED JUST SOUTH OF KSTL AT ISSUANCE AND WINDS SHOULD BECOME SLY TO SELY AT KSTL ONCE THE FRONT LIFTS NWD. WINDS WILL TURN WLY TO NWLY BEHIND THE COLD FRONT LATER TONIGHT. TRAPPED MOISTURE IN THE BOUNDARY LAYER OVERNIGHT AND NOCTURNAL COOLING SUGGESTS CIGS SHOULD EVENTUALLY FALL TO IFR OVERNIGHT BEFORE LIFTING TO MVFR TOMORROW. CIGS MAY BE SLOW TO LIFT TO VFR TOMORROW DUE TO LIMITED MIXING. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 19, 12:05 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1205 PM CDT TUE APR 19 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1205 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVER MUCH OF THE AREA THAT WILL PERSIST THROUGH THE EVENING HOURS BEFORE COMING TO AN END. THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES...HAIL LARGER THAN GOLF BALL SIZE AND DAMAGING STRAIGHT LINE WIND GUSTS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY THURSDAY NIGHT THROUGH FRIDAY NIGHT AS ANOTHER STORM SYSTEM MOVES ACROSS THE REGION. THERE IS SOME POTENTIAL FOR ADDITIONAL SEVERE WEATHER DURING THIS PERIOD. THERE IS A CONTINUED CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Apr 19, 5:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL O'FALLON 38.78N 90.71W
04/19/2011 E0.50 INCH ST. CHARLES MO TRAINED SPOTTER
HALF INCH HAIL AT HIGHWAY K AND HIGHWAY N
&&
PHILLIPSONLocal storm report, Apr 19, 5:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL O'FALLON 38.78N 90.71W
04/19/2011 E1.75 INCH ST. CHARLES MO AMATEUR RADIO
MEXICO AND TR HUGHES
&&
KANOFSKYLocal storm report, Apr 19, 5:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL O'FALLON 38.78N 90.71W
04/19/2011 M1.00 INCH ST. CHARLES MO TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND AT TR HUGHES AND
70
&&
KANOFSKYLocal storm report, Apr 19, 5:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
556 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 1 S CARLINVILLE 39.27N 89.88W
04/19/2011 E0.50 INCH MACOUPIN IL AMATEUR RADIO
&&
GKSLocal storm report, Apr 19, 5:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL O'FALLON 38.78N 90.71W
04/19/2011 E0.75 INCH ST. CHARLES MO AMATEUR RADIO
&&
GKSLocal storm report, Apr 19, 5:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL GRAFTON 38.97N 90.43W
04/19/2011 E1.50 INCH JERSEY IL TRAINED SPOTTER
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:51 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 39 min |
| Apr 19, 3:19 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 41 min |
| Apr 19, 3:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Osage | 49 min |
| Apr 19, 3:39 AM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 21 min |
| Apr 19, 3:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 4 more | 48 min |
| Apr 19, 4:35 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Apr 19, 4:43 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 47 min |
| Apr 19, 4:58 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 32 min |
| Apr 19, 5:23 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Saint Charles, Warren, Washington | 37 min |
| Apr 19, 5:43 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Washington | 47 min |
| Apr 19, 6:21 AM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 19, 6:22 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 38 min |
| Apr 19, 6:26 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 49 min |
| Apr 19, 7:08 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 37 min |
| Apr 19, 8:05 AM CDT | River Flood Warning | LSX | Saint Charles | 30 hr |
| Apr 19, 11:06 AM CDT | River Flood Warning | LSX | Lincoln | 19 days |
| Apr 19, 11:33 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 30 days |
| Apr 19, 3:46 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 44 min |
| Apr 19, 3:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 42 min |
| Apr 19, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 51 min |
| Apr 19, 3:59 PM CDT | Tornado Warning | LSX | Pike | 46 min |
| Apr 19, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Franklin, Gasconade, Osage | 51 min |
| Apr 19, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 44 min |
| Apr 19, 4:31 PM CDT | Tornado Warning | LSX | Pike | 44 min |
| Apr 19, 4:41 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
| Apr 19, 5:01 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Apr 19, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Saint Charles, Warren | 47 min |
| Apr 19, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Apr 19, 5:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 34 min |
| Apr 19, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 34 min |
| Apr 19, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 48 min |
| Apr 19, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 31 min |
| Apr 19, 6:15 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 60 min |
| Apr 19, 6:30 PM CDT | Flash Flood Warning | LSX | Saint Charles | 3 hr |
| Apr 19, 6:37 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 53 min |
| Apr 19, 6:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles | 30 min |
| Apr 19, 6:51 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 19, 6:56 PM CDT | Areal Flood Advisory | LSX | Franklin, Warren | 5 hr |
| Apr 19, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 64 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.